# SDR MAS2008F00079

- Difficulty date: September 13, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 2,433 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE. MX REMOVED AND REPLACED 3A PUMP, PERFORMED GEAR SWINGS, OPS CHECKED GOOD. (K)
